# SDR CALA2018040501101

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382023
- Condition: Corroded
- Location: Bs 1452-1465
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE STRINGER SPLICE 29L, BS 1452 TO 1465, TO BE CORRODED ON LOWER SURFACE. FOUND OUT OF LIMITS IAW SRM 53-00-53-A1, FIG 101.  FABRICATED A NEW STRINGER SPLICE AND INSTALLED.
